Parametrization of Carathéodory multifunctions
Rendiconti del Seminario Matematico della Università di Padova, Volume 83  (1990), p. 33-44
@article{RSMUP_1990__83__33_0,
     author = {Ornelas, Ant\'onio},
     title = {Parametrization of Carath\'eodory multifunctions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {83},
     year = {1990},
     pages = {33-44},
     zbl = {0708.28005},
     mrnumber = {1066426},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1990__83__33_0}
}
Ornelas, António. Parametrization of Carathéodory multifunctions. Rendiconti del Seminario Matematico della Università di Padova, Volume 83 (1990) , pp. 33-44. http://www.numdam.org/item/RSMUP_1990__83__33_0/

[1] J.P. Aubin - A. CELLINA, Differential inclusions, Springer, 1984. | MR 755330 | Zbl 0538.34007

[2] A. Bressan, Misure di curvatura e selezione Lipschitziane, preprint 1979.

[3] I. Ekeland - M. VALADIER, Representation of set-valued maps, J. Math. Anal. Appl., 35 (1971), pp. 621-629. | MR 280677 | Zbl 0246.54018

[4] C.J. Himmelberg, Measurable relations, Fund. Math., 87 (1975), pp. 53-72. | MR 367142 | Zbl 0296.28003

[5] A.D. Ioffe, Representation of set-valued mappings. - II: Application to differential inclusions, SIAM J. Control Optim., 21 (1983), pp. 641-651. | MR 704479 | Zbl 0539.49009

[6] A. Ledonne - M. V. MARCHI, Representation of Lipschitz compact convex valued mappings, Rend. Ac. Naz. Lincei, 68 (1980), pp. 278-280. | MR 636820 | Zbl 0481.54011

[7] S. Lojasiewicz Jr., Some theorems of Scorza-Dragoni type for multifunctions with applications to the problem of existence of solutions for differential multivalued equations, preprint 255 (1982), Inst. of Math., Polish Ac. Sci., Warsaw.

[8] S. Lojasiewicz Jr. - A. PLIS - R. SUAREZ, Necessary conditions for nonlinear control systems, preprint 139 (1979), Inst. of Math., Polish Ac. of Sciences, Warsaw. | Zbl 0436.93005

[9] E.J. Mcshane, Extension of the range of functions, Bull. Amer. Math. Soc., 40 (1934), pp. 837-842. | Zbl 0010.34606

[10] S. Lojasiewicz Jr., Parametrization of convex sets, submitted to J. Approximation Theory.